MathSciNet Relay Station
MathSciNet bibliographic data
MR1429050 (98d:60145) 60J27 (60J80)
Chen, Rong-Rong An extended class of time-continuous branching processes. J. Appl. Probab. 34 (1997), no. 1, 14–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement